# SDR A6WA200440194

- Difficulty date: November 23, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 11,132 hours, 9,378 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING FLAPS FAILED AT 0 DEGREES UPON FLAP SELECTION TO 8 DEGREES.  PLACED ON 72 FLAP WATCH C/W AWAC SUPPLEMENT 01-05.  RESET FLAPS.  NO DAMAGE NOTED.
